# SDR WVER2014041050403

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 28,893 hours, 20,115 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY TWO BRACKETS ARE CRACKED AND CHAFING DAMAGE TO STRINGER 7R AND INTERCOSTAL WEB AT STRINGER 9R BETWEEN BS 1144 TO 1162.
